The search session has expired. Please query the service again.

The search session has expired. Please query the service again.

The search session has expired. Please query the service again.

The search session has expired. Please query the service again.

Displaying similar documents to “On the non-equivalence of rearranged Walsh and trigonometric systems in L p

Addendum to "Necessary condition for Kostyuchenko type systems to be a basis in Lebesgue spaces" (Colloq. Math. 127 (2012), 105-109)

Aydin Sh. Shukurov (2014)

Colloquium Mathematicae

Similarity:

It is well known that if φ(t) ≡ t, then the system φ ( t ) n = 0 is not a Schauder basis in L₂[0,1]. It is natural to ask whether there is a function φ for which the power system φ ( t ) n = 0 is a basis in some Lebesgue space L p . The aim of this short note is to show that the answer to this question is negative.

Three-space problems and bounded approximation properties

Wolfgang Lusky (2003)

Studia Mathematica

Similarity:

Let R n = 1 be a commuting approximating sequence of the Banach space X leaving the closed subspace A ⊂ X invariant. Then we prove three-space results of the following kind: If the operators Rₙ induce basis projections on X/A, and X or A is an p -space, then both X and A have bases. We apply these results to show that the spaces C Λ = s p a n ¯ z k : k Λ C ( ) and L Λ = s p a n ¯ z k : k Λ L ( ) have bases whenever Λ ⊂ ℤ and ℤ∖Λ is a Sidon set.

The universal Banach space with a K -suppression unconditional basis

Taras O. Banakh, Joanna Garbulińska-Wegrzyn (2018)

Commentationes Mathematicae Universitatis Carolinae

Similarity:

Using the technique of Fraïssé theory, for every constant K 1 , we construct a universal object 𝕌 K in the class of Banach spaces possessing a normalized K -suppression unconditional Schauder basis.

General Haar systems and greedy approximation

Anna Kamont (2001)

Studia Mathematica

Similarity:

We show that each general Haar system is permutatively equivalent in L p ( [ 0 , 1 ] ) , 1 < p < ∞, to a subsequence of the classical (i.e. dyadic) Haar system. As a consequence, each general Haar system is a greedy basis in L p ( [ 0 , 1 ] ) , 1 < p < ∞. In addition, we give an example of a general Haar system whose tensor products are greedy bases in each L p ( [ 0 , 1 ] d ) , 1 < p < ∞, d ∈ ℕ. This is in contrast to [11], where it has been shown that the tensor products of the dyadic Haar system are not greedy bases...

On general Franklin systems

Gevorkyan Gegham, Kamont Anna

Similarity:

AbstractWe study general Franklin systems, i.e. systems of orthonormal piecewise linear functions corresponding to quasi-dyadic sequences of partitions of [0,1]. The following problems are treated: unconditionality of the general Franklin basis in L p , 1 < p < ∞, and H p , 1/2 < p ≤ 1; equivalent conditions for the unconditional convergence of the Franklin series in L p for 0< p ≤ 1; relation between Haar and Franklin series with identical coefficients; characterization of the spaces...

Normal number constructions for Cantor series with slowly growing bases

Dylan Airey, Bill Mance, Joseph Vandehey (2016)

Czechoslovak Mathematical Journal

Similarity:

Let Q = ( q n ) n = 1 be a sequence of bases with q i 2 . In the case when the q i are slowly growing and satisfy some additional weak conditions, we provide a construction of a number whose Q -Cantor series expansion is both Q -normal and Q -distribution normal. Moreover, this construction will result in a computable number provided we have some additional conditions on the computability of Q , and from this construction we can provide computable constructions of numbers with atypical normality properties. ...

Corrigendum to the paper “The universal Banach space with a K -suppression unconditional basis”

Taras O. Banakh, Joanna Garbulińska-Wegrzyn (2020)

Commentationes Mathematicae Universitatis Carolinae

Similarity:

We observe that the notion of an almost 𝔉ℑ K -universal based Banach space, introduced in our earlier paper [1]: Banakh T., Garbulińska-Wegrzyn J., The universal Banach space with a K -suppression unconditional basis, Comment. Math. Univ. Carolin. 59 (2018), no. 2, 195–206, is vacuous for K = 1 . Taking into account this discovery, we reformulate Theorem 5.2 from [1] in order to guarantee that the main results of [1] remain valid.

Convergence of greedy approximation II. The trigonometric system

S. V. Konyagin, V. N. Temlyakov (2003)

Studia Mathematica

Similarity:

We study the following nonlinear method of approximation by trigonometric polynomials. For a periodic function f we take as an approximant a trigonometric polynomial of the form G ( f ) : = k Λ f ̂ ( k ) e i ( k , x ) , where Λ d is a set of cardinality m containing the indices of the m largest (in absolute value) Fourier coefficients f̂(k) of the function f. Note that Gₘ(f) gives the best m-term approximant in the L₂-norm, and therefore, for each f ∈ L₂, ||f-Gₘ(f)||₂ → 0 as m → ∞. It is known from previous results that in...

A basis of Zₘ

Min Tang, Yong-Gao Chen (2006)

Colloquium Mathematicae

Similarity:

Let σ A ( n ) = | ( a , a ' ) A ² : a + a ' = n | , where n ∈ N and A is a subset of N. Erdős and Turán conjectured that for any basis A of order 2 of N, σ A ( n ) is unbounded. In 1990, Imre Z. Ruzsa constructed a basis A of order 2 of N for which σ A ( n ) is bounded in the square mean. In this paper, we show that there exists a positive integer m₀ such that, for any integer m ≥ m₀, we have a set A ⊂ Zₘ such that A + A = Zₘ and σ A ( n ̅ ) 768 for all n̅ ∈ Zₘ.

Matrix subspaces of L₁

Gideon Schechtman (2013)

Studia Mathematica

Similarity:

If E = e i and F = f i are two 1-unconditional basic sequences in L₁ with E r-concave and F p-convex, for some 1 ≤ r < p ≤ 2, then the space of matrices a i , j with norm | | a i , j | | E ( F ) = | | k | | l a k , l f l | | e k | | embeds into L₁. This generalizes a recent result of Prochno and Schütt.

On L p integrability and convergence of trigonometric series

Dansheng Yu, Ping Zhou, Songping Zhou (2007)

Studia Mathematica

Similarity:

We first give a necessary and sufficient condition for x - γ ϕ ( x ) L p , 1 < p < ∞, 1/p - 1 < γ < 1/p, where ϕ(x) is the sum of either k = 1 a k c o s k x or k = 1 b k s i n k x , under the condition that λₙ (where λₙ is aₙ or bₙ respectively) belongs to the class of so called Mean Value Bounded Variation Sequences (MVBVS). Then we discuss the relations among the Fourier coefficients λₙ and the sum function ϕ(x) under the condition that λₙ ∈ MVBVS, and deduce a sharp estimate for the weighted modulus of continuity of ϕ(x)...

Generalized absolute convergence of single and double Vilenkin-Fourier series and related results

Nayna Govindbhai Kalsariya, Bhikha Lila Ghodadra (2024)

Mathematica Bohemica

Similarity:

We consider the Vilenkin orthonormal system on a Vilenkin group G and the Vilenkin-Fourier coefficients f ^ ( n ) , n , of functions f L p ( G ) for some 1 < p 2 . We obtain certain sufficient conditions for the finiteness of the series n = 1 a n | f ^ ( n ) | r , where { a n } is a given sequence of positive real numbers satisfying a mild assumption and 0 < r < 2 . We also find analogous conditions for the double Vilenkin-Fourier series. These sufficient conditions are in terms of (either global or local) moduli of continuity of f and give multiplicative...

Continuous rearrangements of the Haar system in H p for 0 < p < ∞

Krzysztof Smela (2008)

Studia Mathematica

Similarity:

We prove three theorems on linear operators T τ , p : H p ( ) H p induced by rearrangement of a subsequence of a Haar system. We find a sufficient and necessary condition for T τ , p to be continuous for 0 < p < ∞.

A note on average behaviour of the Fourier coefficients of j th symmetric power L -function over certain sparse sequence of positive integers

Youjun Wang (2024)

Czechoslovak Mathematical Journal

Similarity:

Let j 2 be a given integer. Let H k * be the set of all normalized primitive holomorphic cusp forms of even integral weight k 2 for the full modulo group SL ( 2 , ) . For f H k * , denote by λ sym j f ( n ) the n th normalized Fourier coefficient of j th symmetric power L -function ( L ( s , sym j f ) ) attached to f . We are interested in the average behaviour of the sum n = a 1 2 + a 2 2 + a 3 2 + a 4 2 + a 5 2 + a 6 2 x ( a 1 , a 2 , a 3 , a 4 , a 5 , a 6 ) 6 λ sym j f 2 ( n ) , where x is sufficiently large, which improves the recent work of A. Sharma and A. Sankaranarayanan (2023).

The weak type inequality for the Walsh system

Ushangi Goginava (2008)

Studia Mathematica

Similarity:

The main aim of this paper is to prove that the maximal operator σ is bounded from the Hardy space H 1 / 2 to weak- L 1 / 2 and is not bounded from H 1 / 2 to L 1 / 2 .

L p , q spaces

Joseph Kupka

Similarity:

CONTENTS1. Introduction...................................................................................................... 52. Notation and basic terminology........................................................................... 73. Definition and basic properties of the L p , q spaces................................. 114. Integral representation of bounded linear functionals on L p , q ( B ) ........ 235. Examples in L p , q theory...................................................................................

The sizes of the classes of H ( N ) -sets

Václav Vlasák (2014)

Fundamenta Mathematicae

Similarity:

The class of H ( N ) -sets forms an important subclass of the class of sets of uniqueness for trigonometric series. We investigate the size of this class which is reflected by the family of measures (called polar) annihilating all sets from the class. The main aim of this paper is to answer in the negative a question stated by Lyons, whether the polars of the classes of H ( N ) -sets are the same for all N ∈ ℕ. To prove our result we also present a new description of H ( N ) -sets.